# SDR AWXA200401190

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 48,322 hours, 21,516 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: C60AA0062
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 48,325 hours, 21,516 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ONT - ABORTED TAKEOFF - FLT 0083 - ON TAKEOFF ROLL AT ONT EN ROUTE FOR PHX RECEIVED ECAM MESSAGE HYDRAULIC GREEN ENGINE 1 PUMP LOW PRESSURE, REJECTED TAKEOFF AT 70 KTS AND RETURNED TO GATE. VERIFIED GREEN HYDRAULIC SYSTEM QUANTITY AND PRESSURE, ISSUED MEL 29-30-04, COND. 6, NR 1 ECAM ENGINE PUMP LOW PR INDICATIONS INOP.  WHEN AIRCRAFT ARRIVED IN PHX MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP LOW PRESSURE SWITCH IAW AMM 29-11-17, OPERATIONAL CHECK WAS GOOD.
